EconPapers    
Economics at your fingertips  
 

Bifurcation Analysis of Zellner's Marshallian Macroeconomic Model

Sanjibani Banerjee, William Barnett, Evgeniya Duzhak and Ramu Gopalan ()
Additional contact information
Sanjibani Banerjee: Department of Economics, University of Kansas
Evgeniya Duzhak: Department of Economics, Baruch College

No 201102, WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics

Abstract: The Marshallian Macroeconomic Model in Zellner and Israilevich (2005) provides a novel way to examine sectoral dynamics through the introduction of a dynamic entry/exit equation in addition to the usual demand and supply functions found in models of this class. In this paper we examine the possibility of cyclical behavior in the Marshallian Macroeconomic Model and investigate the existence of a Hopf bifurcation with respect to the parameter in the entry/exit equation.

Keywords: Marshallian Macroeconomic Model; Dynamic Entry/Exit; Hopf Bifurcation; Limit Cycles (search for similar items in EconPapers)
JEL-codes: C61 C62 E32 L16 (search for similar items in EconPapers)
Pages: 16 pages
Date: 2011-04, Revised 2011-04
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www2.ku.edu/~kuwpaper/2009Papers/201102.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www2.ku.edu:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
Journal Article: Bifurcation analysis of Zellner's Marshallian Macroeconomic Model (2011) Downloads
Working Paper: Bifurcation Analysis of Zellner's Marshallain Macroeconomic Model (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kan:wpaper:201102

Access Statistics for this paper

More papers in WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Professor Zongwu Cai ().

 
Page updated 2025-03-30
Handle: RePEc:kan:wpaper:201102